# SDR ENHA LP213283

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929TG
- Make and model: Cessna 208B
- Aircraft serial: 208B0371
- Aircraft time: 16,690 hours, 19,230 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Brake Caliper
- Part number: 03018200
- Part serial: NA
- Condition: Leaking
- Location: Zone 700
- Part time: 16,690 hours, 19,230 cycles
- Component: Aircraft, Cessna, 208B
- Component part number: 208B
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, F, S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS: LEFT BRAKE FAILURE ON LANDING AND AIRCRAFT EXITED SIDE OF RUNWAY. DAMAGE TO TAIL TIEDOWN NOTICED. BRAKE CALIPER TOTAL TIME AND TIME SINCE OVERHAUL UNKNOWN AS THEY ARE NOT TRACKED BY OPERATOR THEY ARE ON CONDITION. INITIAL INVESTIGATION FOUND LEAKING WHEEL CYLINDER. MAINTENANCE IS STILL INVESTIGATING PRECISE CAUSE OF FAILURE OF BRAKE SYSTEM.
